# SDR CALA0100491

- Difficulty date: May 22, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN CREASED AT FS 312, LONGERON 24L.  THE SKIN WAS COLD WORKED AND A DOUBLER WAS INSTALLED IAW SRM 51-10-2, 53-04, FIGURE 38, 51-10-3, AND 51-30-2.
